MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL TCK1 HD CAMERA HEAD; ENDOSCOPIC VIDEO CAMERA

MEDOS INTERNATIONAL SàRL TCK1 HD CAMERA HEAD; ENDOSCOPIC VIDEO CAMERA
Model Number 242400
Medical Device Problem Codes Image Display Error/Artifact (1304); Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device was received at the service center and evaluated.Our affiliate reported an issue of the device was defective and the image was flickering.Per evaluation, this complaint can be confirmed.During evaluation, it was found that the video/display/image was poor and was working intermittently.Also the software was corrupted, therefore it was reloaded.The device was deemed non-repairable.With the available information, we cannot determine the root cause of the reported issue.No nonconformances were identified for this part-serial number combination per qlik query executed on 10/07/2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.No nonconformances were identified for this part-serial number combination per qlik query executed on (b)(6) 2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in india as follows: it was reported that on (b)(6) 2019, that the tck 1 hd camera head is not working and is defective.The image is flickering.This failure was found during surgery.This report is for one (1) tck1 hd camera head.This is report 1 of 1 for (b)(4).

Brand Name
TCK1 HD CAMERA HEAD
Common Device Name
ENDOSCOPIC VIDEO CAMERA
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9218290
Report Number1221934-2019-59148
Device Sequence Number2158082
Product Code FWF
UDI-Device Identifier10886705026258
UDI-Public(01)10886705026258
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242400
Device Catalogue Number242400
Device Lot NumberOM02130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2019
Initial Report FDA Received Date10/22/2019
Patient Sequence Number1